# SDR SWAA2012111509489

- Difficulty date: November 13, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 78,313 hours, 69,043 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT O/B ANTI ICE SPRAY TUBE BROKEN AND SPRAY TUBE BRACKET.  REMOVED AND REPLACED NR 4 SLAT IAW AMM 27-81-21 OPS & RIG CHECK GOOD.
